zbMATH — the first resource for mathematics

Solution of the first boundary-value problem for parabolic equations by integration of stochastic differential equations. (English. Russian original) Zbl 0859.60055
Theory Probab. Appl. 40, No. 3, 556-563 (1995); translation from Teor. Veroyatn. Primen. 40, No. 3, 657-665 (1993).
A number of methods are presented for constructing a Markov chain with absorption such that the mathematical expectation of a certain functional of chain paths is close to the solution of a general Dirichlet problem for parabolic equations. The Markov chain weakly approximates the solution of the system of stochastic differential equations which is characteristic for the Dirichlet problem. For the methods under consideration, convergence theorems are obtained with the order of accuracy with respect to approximation step.

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)